# SDR DXTA200702258

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 7,972 hours, 6,520 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID SEEMS TO ACTIVATE AROUND 40 KNOTS. BRAKES SEEM TO GRAB AND RELEASE SERVERAL TIMES.   TAXIED AIRCRAFT WITH ANTI-SKID ON. WHEN TAXI WAY WET AND DRY. SYSTEM OPERATIONAL CHECKS GOOD. NO DEFECTS NOTED. WORK DONE IAW. CE 560 MM CHAP. 32-41-00.
